Jesse Goodman

Contact

-          By email: goodmanja at math dot leidenuniv dot nl

-          By phone: +31 71 527 5265

-          By postal mail:      c/o Mathematisch Instituut

                              Universiteit Leiden

                              P.O. Box 9512, 2300 RA

                              Leiden, The Netherlands

-          In person: Snellius-gebouw 211 (Snellius building)

 

Teaching

Along with Charlene Kalle, I taught Linear Algebra and Image Processing in the spring of 2012.

 

Research

I am a postdoctoral researcher in the Probability group at the Mathematical Institute, University of Leiden.  My research interests include extremal events for Brownian motion, first passage percolation, invasion percolation, and random.

 

Publications

 

Jesse Goodman and Frank den Hollander.  Extremal geometry in a Brownian porous medium. arXiv:1211.3630 [math.PR]

Maren Eckhoff, Jesse Goodman, Remco van der Hofstad and Francesca R. Nardi.  Short paths in first passage percolation on the complete graph.  arXiv:1211.4569 [math.PR]

Omer Angel, Jesse Goodman, and Mathieu Merle. Scaling limit of invasion percolation on a regular tree. Annals of Probability, 41(1):229-261, 2013

Roland Bauerschmidt, Hugo Duminil-Copin, Jesse Goodman, and Gordon Slade.  Lectures on Self-Avoiding Walks.  In Probability and Statistical Physics in Two and More Dimensions, Clay Mathematics Proceedings volume 15, 2012, pages 395-467.

Jesse Goodman. Exponential growth of ponds in invasion percolation on regular trees. Journal of Statistical Physics, 147(2):919-941, 2012.

Omer Angel, Jesse Goodman, Frank den Hollander, and Gordon Slade. Invasion percolation on regular trees. Annals of Probability, 36(2):420-466, 2008.